Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 31, Issue 2 (1966), 265-267.
Review: J. Richard Buchi, Regular Canonical Systems
Article information
Source
J. Symbolic Logic, Volume 31, Issue 2 (1966), 265-267.
Dates
First available in Project Euclid: 6 July 2007
Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183735437
JSTOR
links.jstor.org
Citation
Elgot, Calvin C. Review: J. Richard Buchi, Regular Canonical Systems. J. Symbolic Logic 31 (1966), no. 2, 265--267. https://projecteuclid.org/euclid.jsl/1183735437